Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Bernstein's inequality for locally compact Abelian groups

Bloom, W.R. (1974) Bernstein's inequality for locally compact Abelian groups. Journal of the Australian Mathematical Society, 17 (1). pp. 88-101.

Link to Published Version:
*Subscription may be required


This paper is concerned with version of Bernstein's inequality for Hausdroff locally compact Abelian groups. The ideas used are suggested by Exercise 12, p. 17 of Katznelson's book [4].

Item Type: Journal Article
Publisher: Cambridge University Press
Copyright: © 1974 Australian Mathematical Society
Item Control Page Item Control Page